# SDR M8XA9800013

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329MX
- Make and model: Dorner DO328100
- Aircraft serial: 3049
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEN BECAUSE OF A CRACKED RIGHT FRONT WINDSHIELD AS A RESULT OF ENCOUNTERING A HAIL STORM SHORTLY AFTER TAKEOFF.  AIRCRAFT LANDED IN DEN WITHOUT FURTHER INCIDENT.  DENVER MAINTENANCE INSPECTED THE AIRCRAFT FUSELAGE IAW SRM 53-00-11 AND WINDSHIELD IAW AMM 56-11-00.  AIRCRAFT FOUND TO BE SAFE FOR FERRY FLIGHT TO COS.  MAINTENANCE REPLACED THE RIGHT FRONT WINDSHIELD, LEFT PROPELLER SPINNER, AND RIGHT PROPELLER SPINNER BULKHEAD.  FUSELAGE DAMAGE WAS INSPECTED AND FOUND TO BE WITHIN  ACCEPTABLE LIMITS.
